# SDR 00FDEA00319

- Difficulty date: May 3, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 1,493 hours, 703 cycles
- Engine: Ge CF680C2A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

00-133  AT ROTATION SPD NR 1 ENG START VIB LOUDLY.  VIEW BIRDS ON RUNWAY ON ROTATION.  PERFORMED TRIM BALANCE AND VIBRATION SURVEY PER A300 MM 72-21-00-2.  VIB LEVELS WELL WITHIN LIMITS AT THIS TIME.
